Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/49196
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Bajo-Rubio, Oscar | en_US |
dc.contributor.author | Fernández-Rodríguez, Fernando | en_US |
dc.contributor.author | Sosvilla Rivero,Simón Javier | en_US |
dc.date.accessioned | 2018-11-24T05:04:42Z | - |
dc.date.available | 2018-11-24T05:04:42Z | - |
dc.date.issued | 1992 | en_US |
dc.identifier.issn | 0165-1765 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/49196 | - |
dc.description.abstract | We test for the presence of deterministic chaos on daily data for the (spot and forward) Spanish Peseta-U.S. Dollar exchange rates. The finding of a chaotic behaviour in the series allows us to make short-run predictions which in general outperform those from the random walk model. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Economics Letters | en_US |
dc.source | Economics Letters[ISSN 0165-1765],v. 39, p. 207-211 | en_US |
dc.subject | 53 Ciencias económicas | en_US |
dc.title | Chaotic behaviour in exchange-rate series. First results for the Peseta-U.S. dollar case | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1016/0165-1765(92)90291-6 | en_US |
dc.identifier.scopus | 44049119176 | - |
dc.contributor.authorscopusid | 6602360618 | - |
dc.contributor.authorscopusid | 6603053452 | - |
dc.contributor.authorscopusid | 6701863324 | - |
dc.description.lastpage | 211 | en_US |
dc.description.firstpage | 207 | en_US |
dc.relation.volume | 39 | en_US |
dc.investigacion | Ciencias Sociales y Jurídicas | en_US |
dc.type2 | Artículo | en_US |
dc.description.numberofpages | 5 | en_US |
dc.utils.revision | Sí | en_US |
dc.date.coverdate | Enero 1992 | en_US |
dc.identifier.ulpgc | Sí | en_US |
dc.contributor.buulpgc | BU-ECO | en_US |
dc.description.ssci | SSCI | - |
dc.description.erihplus | ERIH PLUS | - |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Finanzas Cuantitativas y Computacionales | - |
crisitem.author.orcid | 0000-0002-8808-9286 | - |
crisitem.author.parentorg | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.fullName | Fernández Rodríguez,Fernando Emilio | - |
crisitem.author.fullName | Sosvilla Rivero,Simón Javier | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
48
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
32
checked on Mar 30, 2025
Page view(s)
100
checked on Nov 30, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.